# SDR UIEA2004118

- Difficulty date: October 6, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN THE FUSELAGE SKIN RT SIDE AT STATION 2596.  ACCOMPLISHED DENT REPAIR ON FUSELAGE SKIN RT SIDE STATION 2596 STRINGER 42 AREA IAW SRM 53-00-01 FIG 215 DETAIL I.  (M)
